PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 62 | 2 | 227-256
Tytuł artykułu

Holomorphic Lipschitz functions and application to the $\οv{∂}$-problem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
62
Numer
2
Strony
227-256
Opis fizyczny
Daty
wydano
1991
otrzymano
1989-11-30
poprawiono
1990-05-22
Twórcy
  • Department of Mathematics, University of Maryland, College Park, Maryland 20742, U.S.A.
  • Department of Mathematics, Washington University, St. Louis, Missouri 63130, U.S.A.
Bibliografia
  • [1] G. Aladro, The comparability of the Kobayashi approach region and the admissible approach region, Illinois J. Math. 33 (1989), 42-63.
  • [2] J. Belanger, Hölder estimates for $\ov{∂}$ in $ℂ^2$, Ph.D. dissertation, Princeton University, 1987.
  • [3] T. Bloom and I. Graham, A geometric characterization of points of type m on real submanifolds of $ℂ^n$, J. Differential Geom. 12 (1977), 171-182.
  • [4] D. Catlin, Estimates of invariant metrics on pseudoconvex domains of dimension two, Math. Z. 200 (1989), 429-466.
  • [5] D.-C. Chang, An application of Ricci-Stein Theorem to estimates of the C-R equations, in: Analysis and PDE, C. Sadosky (ed.), Dekker, 1990, 51-84.
  • [6] M. Christ, Regularity properties of the $\ov{∂}_b$ equation on weakly pseudoconvex CR manifolds of dimension 3, J. Amer. Math. Soc. 1 (1988), 587-646.
  • [7] J. D'Angelo, Real hypersurfaces, order of contact, and applications, Ann. of Math. 115 (1982), 615-637.
  • [8] C. Fefferman and J. J. Kohn, Hölder estimates on domains in two complex dimensions and on three dimensional CR manifolds, Adv. in Math. 69 (1988), 223-303.
  • [9] J. J. Kohn, Boundary behavior of $\ov{∂}$ on weakly pseudoconvex manifolds of dimension two, J. Differential Geom. 6 (1972), 523-542.
  • [10] S. G. Krantz, Fatou Theorems on domains in $ℂ^n$, Bull. Amer. Math. Soc. 16 (1987), 93-96.
  • [11] S. G. Krantz, Invariant metrics and boundary behavior of holomorphic functions, J. Geometric Anal. 1 (1991), to appear.
  • [12] S. G. Krantz, Function Theory of Several Complex Variables, Wiley, New York 1982.
  • [13] S. G. Krantz, Lipschitz spaces, smoothness of functions, and approximation theory, Exposition. Math. 3 (1983), 193-260.
  • [14] S. G. Krantz, Smoothness of harmonic and holomorphic functions, in: Proc. Sympos. Pure Math. 35, Amer. Math. Soc., 1979, 63-67.
  • [15] S. G. Krantz, Boundary values and estimates for holomorphic functions of several complex variables, Duke Math. J. 47 (1980), 81-98.
  • [16] S. G. Krantz, On a theorem of Stein, Trans. Amer. Math. Soc. 320 (1990), 625-642.
  • [17] S. G. Krantz, Characterization of various domains of holomorphy via $\ov{∂}$-estimates and application to a problem of Kohn, Illinois J. Math. 23 (1979), 267-285.
  • [18] S. G. Krantz and D. Ma, Bloch functions on strongly pseudoconvex domains, Indiana Univ. Math. J. 37 (1988), 145-163.
  • [19] A. Nagel, E. M. Stein and S. Wainger, Boundary behavior of functions holomorphic in domains of finite type, Proc. Nat. Acad. Sci. U.S.A. 78 (1981), 6596-6599.
  • [20] A. Nagel, J. -P. Rosay, E. M. Stein and S. Wainger, Estimates for the Bergman and Szegö kernels in $ℂ^2$, Ann. of Math. 129 (1989), 113-149.
  • [21] R. M. Range, On Hölder estimates for $\ov{∂}u=f$ on weakly pseudoconvex domains, in: Proc. Internat. Conf., Cortona 1976-1977, Scuola Norm. Sup., Pisa 1978, 247-267.
  • [22] E. M. Stein, Singular integrals and estimates for the Cauchy-Riemann equations, Bull. Amer. Math. Soc. 79 (1973), 440-445.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv62i2p227bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.